The Michigan Mathematical Journal

The third Cauchy-Fantappiè formula of Leray

Cezar Joiţa and Finnur Lárusson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 51, Issue 2 (2003), 339-350.

Dates
First available in Project Euclid: 4 August 2003

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1060013200

Digital Object Identifier
doi:10.1307/mmj/1060013200

Mathematical Reviews number (MathSciNet)
MR1992950

Zentralblatt MATH identifier
1036.32003

Subjects
Primary: 32A26: Integral representations, constructed kernels (e.g. Cauchy, Fantappiè- type kernels)
Secondary: 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.) 32A27: Local theory of residues [See also 32C30] 32C30: Integration on analytic sets and spaces, currents {For local theory, see 32A25 or 32A27}

Citation

Joiţa, Cezar; Lárusson, Finnur. The third Cauchy-Fantappiè formula of Leray. Michigan Math. J. 51 (2003), no. 2, 339--350. doi:10.1307/mmj/1060013200. https://projecteuclid.org/euclid.mmj/1060013200


Export citation

References

  • B. Berndtsson, Weighted integral formulas, Several complex variables (Stockholm, 1987/1988), Math. Notes, 38, pp. 160--187, Princeton Univ. Press, Princeton, NJ, 1993.
  • G. M. Khenkin, The method of integral representations in complex analysis, Several complex variables I, Encyclopaedia Math. Sci., 7, pp. 19--116, Springer-Verlag, Berlin, 1990.
  • J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe, Bull. Soc. Math. France 87 (1959), 81--180.
  • ------, Selected papers. Œ uvres scientifiques, vol. III, Several complex variables and holomorphic partial differential equations / Fonctions de plusieurs variables complexes et équations aux dérivées partielles holomorphes (P. Malliavin, ed.), Springer-Verlag, Berlin, and Société Mathématique de France, Paris, 1998.